Kodai Mathematical Journal
- Kodai Math. J.
- Volume 27, Number 3 (2004), 237-260.
On topological types of reduced sextics
We present a computational method for obtaining generic forms of sextics with a given configuration of local singularities. Using this method, we first complete the classification of topological types of local singularities appearing on reduced sextics. Next we give the list of possible configurations of singularities containing at least one non-simple singularity and satisfying $\rho(5)\ge 7$, and show that such a sextic is of torus type, which has been conjectured by the third author.
Kodai Math. J., Volume 27, Number 3 (2004), 237-260.
First available in Project Euclid: 28 December 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ishikawa, Masaharu; Tu Chanh, Nguyen; Oka, Mutsuo. On topological types of reduced sextics. Kodai Math. J. 27 (2004), no. 3, 237--260. doi:10.2996/kmj/1104247349. https://projecteuclid.org/euclid.kmj/1104247349